# SDR GLBA99023

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1303890021
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE WOULD NOT MAKE TORQUE WORN O-RING ON BLEED VALVE.  REPLACED O-RING AND REPLACED TORQUE TRANSMITTER, WOULD NOT CALIBRATE.  (M)
